# SDR 184901

- Difficulty date: June 12, 2001
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152
- Engine: Ge CT75A2
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

APPROXIMATELY 1035 (UTC), FLIGHT 4550 FWA-PIT, CREW ABORTED TAKEOFF WHEN A TAILPIPE HOT WARNING WAS INDICATED ON THE RIGHT ENGINE.
